Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X



An unsteady problem in magnetohydrodynamics

Author: Stephen Childress
Journal: Quart. Appl. Math. 21 (1963), 76-78
DOI: https://doi.org/10.1090/qam/99960
MathSciNet review: QAM99960
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] T. G. Cowling, Magnetohydrodynamics, Interscience Tracts on Physics and Astronomy, No. 4, Interscience Publishers, Inc., New York; Interscience Publishers, Ltd., London, 1957. MR 0098556

Additional Information

DOI: https://doi.org/10.1090/qam/99960
Article copyright: © Copyright 1963 American Mathematical Society

American Mathematical Society